# SDR YENA2023012000057

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 43,490 hours, 28,443 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 5913840
- Part serial: A0172
- Condition: Failed
- Location: 278306-03-10
- Part time: 35,323 hours, 23,422 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1680, FLL-DCA. (AIRCRAFT DIVERTED TO IAD) 'IN FLIGHT AT FL370, RECEIVED EICAS MESSAGES: WINDSHEAR FAIL, GND PROX FAIL, FLAP FAIL, AT FAIL, SHAKER ANTICIPATED, AOA LIMIT FAIL, AP FAIL, AUTO CONFIG TRIM FAIL, SPD BRAKE FAIL; FAULT CODE 27532004ACE. REMOVED AND REPLACED RH WING SLAT FLAP POSN SENSOR AND ACCOMPLISHED SATISFACTORY CHECK OUT ALL WORK FIM 27-53-00-810-816 AMM 27-53-04.'
